# SDR DALA2021081904819

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - SEAT TRACK +Y765 BTW FR41 TO FR47 PREVIOUSLY REWORKED AREA AND EVALUATED WITH JOBCARD 2500. CORRECTIVE ACTION: REPLACED SEAT TRACK Y765 BTW FR.41 TO FR.47 AS PER SRM A319 51-72.(1916321)
